Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/24145
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBrandes, A-
dc.contributor.authorHeslop-Harrison, JS-
dc.contributor.authorThompson, H-
dc.contributor.authorDean, C-
dc.date.accessioned2012-10-24T09:14:18Z-
dc.date.available2012-10-24T09:14:18Z-
dc.date.issued1997-
dc.identifier.citationCHROMOSOME RESEARCH, 1997, 5 (4), pp. 238-246-
dc.identifier.issn0967-3849-
dc.identifier.urihttp://hdl.handle.net/2381/24145-
dc.formatmetadata-
dc.sourceScopus-
dc.source.urihttp://www.scopus.com/home.url-
dc.titleMultiple repetitive DNA sequences in the paracentromeric regions of Arabidopsis thaliana L.-
dc.typeJournal Article-
dc.identifier.doi10.1023/A:1018415502795-
dc.description.irispid77247-
Appears in Collections:Published Articles, Dept. of Biology

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.